# SDR FDEA201007092466

- Difficulty date: July 9, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- Aircraft time: 51,006 hours, 31,161 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Part number: 652173614
- Condition: Delaminated
- Location: Aileron Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD AILERON TAB HAS DISBONDING T/E SKIN SURFACE REMOVED DAMAGED AREA (15.5" X 3.52") SANDED, CLEANED AND PREPPED AREA IAW SRM 51-40-00 PARAGRAPH NR 7. FABED FILLER AND DOUBLER ( 15.5" X 3.5") AND DOUBLER (19" X 5.5") FROM 2024T3 .012 IAW SRM 51-40-20 PARAGRAPH NR 8. HOT BONDED REPAIR PARTS ON RT WING INBD AILERON TAB IAW SRM 51-40-20 PARA NR 20.
